MathSciNet Relay Station
MathSciNet bibliographic data
MR382258 (52 #3143) 13H05
Sally, Judith Erratum to: "Regular overrings of regular local rings'' (Trans. Amer. Math. Soc. 171 (1972), 291–300). Trans. Amer. Math. Soc. 213 (1975), 429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement